# SDR REXA2016010200007

- Difficulty date: January 2, 2016
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N8913A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7913
- Aircraft time: 24,486 hours, 21,992 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Mount Bracket
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CEILING EMER LIGHT AT FS 409+96, WIRE TERMINAL, LUGS ATTACHING HARDWARE & MOUNTING BRACKET IS CORRODED.  REMOVED & REINSTALLED THE EMER CEILING NR 2 FLOODLIGHT IAW AMM 33-51-16-000-400-801.
